# SDR SWI2025F00528

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N312SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000915
- Aircraft time: 6,563 hours, 5,038 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG WARNING MESSAGE DURING GEAR RETRACTION ON TAKEOFF. GEAR RETRACTED AFTER ONE CYCLE PER QRH. (FLIGHT 3951 - FILED CLOSED)INTERROGATED CMC AND FOUND FAULTS CODES: 32611215PSS, 32612210PSS, 32611214PSS, 32612209PSS, 32611217PSS, 32612212PSS, 32611216PSS, 32612211PSS, 32611213PSS, 32612208PSS, 32611212PSS, 32612207PSS, 32611238PSS, 32612222PSS, AND 32612221PSS. TROUBLESHOT PER FIM 32-61-00 AND FOUND "IF AT THE SAME TIME THE MESSAGES THAT FOLLOW ARE ON THE CMC REPLACE OF THE LG CONTROL LEVER. THEN, IF THE FAULTS ARE NOT REMOVED, CONTINUE THIS FAULT ISOLATION". REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IN REFERENCE TO AMM 32-33-01. UPON REPLACING LANDING GEAR CONTROL LEVER, ALL OF THE PREVIOUSLY STATED FAULTS WERE REMOVED, THEREFORE, CONTINUATION OF THIS FAULT ISOLATION IS NOT REQUIRED AT THIS TIME. DUE TO LACK OF EQUIPMENT IN PHX, GEAR SWING REQUIRED IN THE OPS CHECK OF REPLACEMENT OF LANDING GEAR CONTROL LEVER CANNOT BE COMPLETED, THEREFORE, THE A/C REQUIRES FERRY TO A MX BASE WHERE THE GEAR SWING (EXTENSION AND RETRACTION) CAN BE PERFORMED. PLEASE REFERENCE AML 1590837 FOR INFORMATION ABOUT GEAR PINS/FERRY. MESSAGES CLEARED
